# SDR 07FDEA02908

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: A57240810214
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO LT MLG FITTING LUG REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR IAW SRM 51-73-10, APPROVED BY EA 6-5751-112498 AND RAS/BAE/1005258/2007 ISS A.
